# SDR IPXA10560149

- Difficulty date: May 18, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N5366U51
- Condition: Corroded
- Location: Bs 645-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR TO SIDEWALL PANEL IS CORRODED, RBL 22, BS 645 TO 765.  REPLACED PANEL IAW SRM 53-00-53-1A.
